Journal of Differential Geometry

Nodal geometry on Riemannian manifolds

Sagun Chanillo and B. Muckenhoupt

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 1 (1991), 85-91.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446991

Digital Object Identifier
doi:10.4310/jdg/1214446991

Mathematical Reviews number (MathSciNet)
MR1114453

Zentralblatt MATH identifier
0727.58048

Subjects
Primary: 58G25

Citation

Chanillo, Sagun; Muckenhoupt, B. Nodal geometry on Riemannian manifolds. J. Differential Geom. 34 (1991), no. 1, 85--91. doi:10.4310/jdg/1214446991. https://projecteuclid.org/euclid.jdg/1214446991


Export citation